# SDR DALA2025042203165

- Difficulty date: August 9, 2023
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Protector
- Condition: Eroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER TIP EROSION PROTECTOR MATERIAL MISSING. REPETITIVE INSPECTION REQUIRED EVERY 150 FH. REPAIR REQUIRED WITHIN 8500 FH. REFER TO A220 ASRP 55-12-86-01AAA-662A-A. PAIN REPAIR REQUIRED PRIOR TO EROSION TAPE APPLICATION. REFER TO IRREG LOG 4484986 FOR PAINT MON LOG. (LP# 4484985 )
